“Amir Abbas Varshovi”

Tel:  +98 (31) 3793 2319
Fax:  +98 (31) 3793 2319
Email: 

IPM Positions

Resident Researcher, School of Mathematics - Isfahan Branch
(2017 - Present
(From September 23, resident in Isfahan-branch))

Past IPM Positions

PostDoctoral Associate, School of Physics
(2012 - 2015)

Non IPM Affiliations

Assistant Professor of University of Isfahan

Research Interests

K-Theory, Algebraic Topology, Noncommutative Geometry, Differential Geometry, Quantum Field Theory

Present Research Project at IPM

Anomalies in Noncommutative Gauge Theories

Related Papers

1. A. A.. Varshovi
Geometry and topology of anti-BRST symmetry in quantized Yang-Mills gauge theories
Int. J. Geom. Methods Mod. Phys. 19 (2022), 1-20  [abstract]
2. A. A. Varshovi
∗-cohomology, third type Chern character and anomalies in general translation-invariant noncommutative Yang-Mills
IJGMMP (Accepted) [abstract]
3. A. A. Varshovi
∗-cohomology, Connes-Chern characters, and anomalies in general translation-invariant noncommutative Yang-Mills
Reports on Mathematical Physics 86 (2020), 157-173  [abstract]
4. A. A. Varshovi (Joint with M. Ghasemkhani and R. Bufalo)
Perturbative effective action for the photon in noncommutative QED2 and exactness of the Schwinger mass
Phys. Rev. D 97 (2018), 065005  [abstract]
5. A.A. Varshovi
Axial symmetry, anti-BRST invariance, and modified anomalies
Int. J. Geom. Methods Mod. Phys. 13 (2016), 1650121  [abstract]
Code: IPM/P-2016/083
6. A.A. Varshovi
Groenewold-Moyal Product, α^-Cohomology, and Classification of Translation-Invariant Non-Commutative Structures
J. Math. Phys. 54 (2013), 072301  [abstract]
Code: IPM/P-2013/040
7. A.A. Varshovi
alpha^star-Cohomology and Classification of Translation-Invariant Non-Commutative Quantum Field Theories
(2012),   [abstract]
Code: IPM/P-2013/039
8. A.A. Varshovi
Consistent Anomalies in Translation-Invariant Noncom-mutative Gauge Theories
J. Math. Phys. 53 (2012), 042303  [abstract]
Code: IPM/P-2013/037
9. A.A. Varshovi
Modified Partition Functions, Consistent Anomalies and Consistent Schwinger Terms
Int. J. Geom. Methods Mod. Phys. 08 (2011), 1747  [abstract]
Code: IPM/P-2013/036
[Back]   
scroll left or right